i was diagnosed with an AVM last august after having a seizure. i had 2 embolizations and a craniotomy to remove it from my right tempral lobe. its been 10 months since my surgery and it seems like ive had a headache everyday since. my NS doesnt seem to worried about it, he did give me another ct scan to see if something might be cuasing these. they are not horrible headaches or migranes (migraines), just very irritating. my nuerologist seems to think it may be rebound headaches from taking too much advil&tylenol, havent taken any in 3 months now, still persistant headaches. is this normal? will it get better if so? also occasionally my head hurts at the location of plates and screws is this normal this far out from surgery?
Thank you for your question. Your symptoms could be suggestive of either some nerve injury or a pressure on the nerve after the AVM surgery. Another possibility in your case could be damaged the soft-tissues such as muscles or underlying skin. However, it is essential to clarify that nerve injury does not necessarily mean complete injury to the nerve and it may be either edema or some type of compression of nerve by a blood clot or scar formation. I would recommend you to see a neurologist who can evaluate the details of your case and could better determine the insight of your situation. Hope this helps.
thank you for your response. i will definetly ask both my surgeon and nuerologist, still see them both for a while. i was told i have some nerve damage or muscle damage from the incision. i can not raise my right eyebrow, jaw muscle is also damaged. ive not been told that might be cuasing headaches though. i will ask them if that could be cuasing my headaches. thank you again for your reply.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.